# SDR SWAA2015090343483

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 95,623 hours, 59,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Part number: 6556685
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD EMER EVAC SLIDE BRACKET SCREW MISSING.  R & R BRACKET ASSEMBLY IAW SRM.
